# SDR DALA14014260610

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 94,381 hours, 43,997 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Doubler
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU COMPARTMENT DOOR 316AR REPAIR DOUBLER AT THE MIDDLE CLOSE LATCH HAS TWO CRACKS AT CUTOUT.  REMOVED CRACKS AS REQUIRED.  NDT ACCOMPLISHED-NO DEFECTS FOUND.  ACCOMPLISHED REDIAL AS REQUIRED.
